# SDR SWAA2021072793183

- Difficulty date: June 17, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 947 FRAME LBL 10 WL 156 HAS CORROSION / REMOVED CORROSION IN AN AREA OF 2.3X7.4. REMOVED .011'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 FIG 102 DETAIL C. REMOVED FASTENERS PER SRM 51-40-02-0G-0. ACB BS 947 FRAME STR 23L TO 23R WILL BE REPLACED ON CUSTOMER CARD #U180355. ACCESSED & RESTORED STRUCTURE PER DWG 147A7500; DWG 149A8104; DWG 149A8103
